# SDR UIEA2023032300279

- Difficulty date: March 26, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 40,028 hours, 6,828 cycles
- System (JASC): 3300 · Lighting System
- Part: Lamp
- Part number: 767
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INERTIA REEL LT FOUND INOP( LAMP REPLACED AND OPERATION TEST NORMAL  )
